# SDR UALA2011110706054

- Difficulty date: November 5, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 40,123 hours, 8,678 cycles
- Engine: Pwa PW4077
- System (JASC): 4940 · APU Start/Ignition System
- Part: Plug
- Condition: Burned
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 1 AND 2 APU IGNITER PLUGS BURNED FROM ARCING.   INSTALLED NEW PLUGS.
